# SDR 2007UALA01435

- Difficulty date: May 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 29,559 hours, 11,321 cycles
- Engine: Iae V2522A5
- Engine time: 19,660 hours, 7,722 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Ruptured
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WITH AN ENGINE BLEED PROBLEM.  REPLACED PRSOV AND HIGH STAGE VALVE.  REPLACED BLEED AIR PRESSURE REG SOLENOID.  [06-26-07]  FOUND A RUPTURED SENSE LINE BETWEEN THE PRV AND PRV CONTROL SOLENOID. REPLACED SENSE LINE.
